American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Umed H. Karimov and Dusan Repovs. On noncontractible compacta with trivial homology and homotopy groups. Proc. Amer. Math. Soc. 138 (2010) 1525-1531. MR 2578548.
Abstract, references, and article information   
View Article: PDF

[2] Shuji Yamamoto and Atsushi Yamashita. A counterexample related to topological sums. Proc. Amer. Math. Soc. 134 (2006) 3715-3719. MR 2240688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Keiko Chiba. Strong paracompactness and w-$\delta\theta$-refinability of inverse limits. Proc. Amer. Math. Soc. 134 (2006) 1213-1221. MR 2196059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tomek Bartoszynski and Boaz Tsaban. Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures. Proc. Amer. Math. Soc. 134 (2006) 605-615. MR 2176030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Garcia-Ferreira, A. H. Tomita and S. Watson. Countably compact groups from a selective ultrafilter. Proc. Amer. Math. Soc. 133 (2005) 937-943. MR 2113947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Umed H. Karimov and Dusan Repovs. On contractible polyhedra that are not simply contractible. Proc. Amer. Math. Soc. 132 (2004) 2159-2162. MR 2053990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Pelant, Mihail G. Tkachenko, Vladimir V. Tkachuk and Richard G. Wilson. Pseudocompact Whyburn spaces need not be Fréchet. Proc. Amer. Math. Soc. 131 (2003) 3257-3265. MR 1992867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Huaipeng Chen. Compact-covering maps and $k$-networks. Proc. Amer. Math. Soc. 131 (2003) 2623-2632. MR 1974664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oleg Pavlov. A normal countably compact not absolutely countably compact space. Proc. Amer. Math. Soc. 129 (2001) 2771-2775. MR 1838801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Mrowka. $\mathscr{R}$-compact spaces with ${\text{\rm weight}}X < {\text{\rm Exp}{}_{\mathscr{R}} X}$. Proc. Amer. Math. Soc. 128 (2000) 3701-3709. MR 1690997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wei-Xue Shi. A non-metrizable compact linearly ordered topological space, every subspace of which has a $\sigma$-minimal base. Proc. Amer. Math. Soc. 127 (1999) 2783-2791. MR 1600133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henno Brandsma and Jan van Mill. A compact HL-space need not have a monolithic hyperspace. Proc. Amer. Math. Soc. 126 (1998) 3407-3411. MR 1452794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zoltan T. Balogh. A normal screenable nonparacompact space in ZFC. Proc. Amer. Math. Soc. 126 (1998) 1835-1844. MR 1459105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan J. Dijkstra and Jan van Mill. Two point set extensions- a counterexample . Proc. Amer. Math. Soc. 125 (1997) 2501-2502. MR 1396973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gary Gruenhage. Spaces in which the nondegenerate connected sets are the cofinite sets . Proc. Amer. Math. Soc. 122 (1994) 911-924. MR 1287102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Murray Bell. Special points in compact spaces . Proc. Amer. Math. Soc. 122 (1994) 619-624. MR 1246515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jerzy Dydak. Union theorem for cohomological dimension: a simple counterexample . Proc. Amer. Math. Soc. 121 (1994) 295-297. MR 1205489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul Szeptycki. Countable metacompactness in $\Psi$-spaces . Proc. Amer. Math. Soc. 120 (1994) 1241-1246. MR 1169890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Dow and J. Vermeer. Not all $\sigma$-complete Boolean algebras are quotients of complete Boolean algebras . Proc. Amer. Math. Soc. 116 (1992) 1175-1177. MR 1137221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. J. Dijkstra, J. van Mill and J. Mogilski. An AR-map whose range is more infinite-dimensional than its domain . Proc. Amer. Math. Soc. 114 (1992) 279-285. MR 1075946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zoltán T. Balogh. There is a $Q$-set space in ZFC . Proc. Amer. Math. Soc. 113 (1991) 557-561. MR 1077786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Kulesza. Dimension and infinite products in separable metric spaces . Proc. Amer. Math. Soc. 110 (1990) 557-563. MR 1017848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Katsuya Eda. First countability and local simple connectivity of one point unions . Proc. Amer. Math. Soc. 109 (1990) 237-241. MR 1013969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Beverly Diamond. An easy example of a $0$-space not almost rimcompact . Proc. Amer. Math. Soc. 108 (1990) 255-256. MR 993748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. E. Grace and Eldon J. Vought. Refinable maps and $\theta\sb n$-continua . Proc. Amer. Math. Soc. 106 (1989) 231-239. MR 964455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Angel Tamariz-Mascarúa and Richard G. Wilson. Example of a $T\sb 1$ topological space without a Noetherian base . Proc. Amer. Math. Soc. 104 (1988) 310-312. MR 958089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Dow and T. J. Peters. Products and remote points: examples and counterexamples . Proc. Amer. Math. Soc. 104 (1988) 1296-1304. MR 969061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3